# SDR UIEA200300061

- Difficulty date: November 7, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650E2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING DESCENT INTO ANC, NR 2 ENGINE HAD A FIRE WARNING PASSING THROUGH 16000 FT AT IDLE POWER.  NR ENGINE (A) LOOP IS PLACARDED INOPERATIVE.  PERFORMED EMERGENCY FIRE CHECK LIST AND SHUTDOWN ENGINE.  FIRE HANDLE WAS PULLED AT 1946Z, TT EDP IN DEPRESSURIZE MODE WAS 19 MIN.  DUCT PRESSURE DROPPED TO 10 PSI AND NO ADP RUN LIGHT.  EVENTUALLY DUCT PRESSURE CAME BACK TO NORMAL.  NACELLE TEMPERATURE WAS NORMAL.  FOUND PYLON DETECTOR FORWARD SECTION LOOSE, RETORQUED FASTENERS IAW MM 70-51-01, GROUND OPS CHECK 2A, B LOOPS OK IAW MM 26-11-00.(K)
